# SDR DHL2008805515

- Difficulty date: March 18, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"D" BELLY, FWD LOWER CORNER REPAIR C/W IAW SR08530021 AT SEMANS, HOWEVER, INCORRECT STEEL FASTENERS ARE INSTALLED.  REPLACE WITH TITANIUM AS REQUIRED AND ENSURE REPAIR IS IAW SR08530019 AND AD.  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 03-07-08, AD2005-18-07, S/B DC8 53-078 DOUGLAS DWG NR SR08530019, SEMAN DWG ED-4720 DATED 02-26-08.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.090") EXTERNAL REPAIR TRIPLER (AL7075T6 0.125") AND FILLER (AL7075T6 0.071") IAW SEMAN DWG ED 47-20, DOUGLAS DWG NR SR08530019.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG NR ED-4720, DOUGLAS DWG NR SR08530019, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) (INITIAL INSP: 17.000 CYCLES FROM INSTALLATION OF REPAIR, REPETITIVE: AT EACH 4.400 CYCLES FROM INITIAL, INSPECTION METHOD: PER DOCUMENT SN08530001.  THIS IS A PERMANENT REPAIR) NEXT INSP AT 48.089 CYCLES.
